DOI 10.1016/j.jocn.2003.04.009
Guillain-Barré syndrome during treatment with interferon alpha for hepatitis B.
Аннотация
We describe a patient who developed acute demyelinating polyneuropathy on the sixth week of interferon (IFN)alpha therapy for chronic hepatitis B (HBV) infection. A 23-year-old man with chronic HBV infection had acute onset of demyelinating polyneuropathy shortly after completing a standard 6-week course of therapy with IFNalpha 2a. Clinical findings, electrodiagnostic studies and elevated cerebrospinal fluid protein levels without cells supported the diagnosis of Guillain-Barré syndrome (GBS). Other potential causes of GBS were ruled out. It remains unknown whether IFNalpha or the HBV infection itself was the cause of GBS, but it is evident that IFNalpha could not have prevented the development of GBS in our patient. We suggest that coexistent HBV infection and IFNalpha therapy may play a role in triggering an autoimmune response to peripheral nerve myelin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.